I am on 30mg remeron and lexapro (escitalopram) 20mg for G A D.I am on them now for 12months. Some days I have dull pressure like headaches. What causes these. Thanks?

Variety of causes. There are a variety of causes that could explain your symptoms from drug side effects to consequences of your medical conditions. Perhaps, there are metabolic issues to be uncovered? Or family/work/social issues that need to be uncovered? A Headache specialist may be of benefit to you. I'd be happy to consult with you 1-1. Make an appointment with me by using Key Code: PDXFNR.

Related Questions

Dr Which drug could be causing head pressure, 30mg remeron or 20mg Lexapro (escitalopram). Thanks?

Or neither. You haven't provided enough information for me to determine that your symptoms are really due to either of those medications vs. the condition of anxiety, headaches, or something completely separate from all those things. Read more...